International Journal of Advanced Research and Development

ISSN: 2455-4030

Vol. 2, Issue 1 (2017)

On the positive Pell equation y2=102x2+33

Author(s): K Meena, MA Gopalan, V Sivaranjani
Abstract: The binary quadratic equation represented by the positive pellian y2=102x2+33 is analyzed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbola, parabola and special Pythagorean triangle.
Pages: 91-96  |  940 Views  337 Downloads
download hardcopy binder
library subscription
Journals List Click Here Research Journals